Catalog Home Page

Sample complexity of worst-case H∞-identification

Harrison, K.J., Ward, J.A. and Gamble, D.K. (1996) Sample complexity of worst-case H∞-identification. Systems & Control Letters, 27 (4). pp. 255-260.

Link to Published Version: http://dx.doi.org/10.1016/0167-6911(96)80520-2
*Subscription may be required

Abstract

No abstract available

Publication Type: Journal Article
Murdoch Affiliation: School of Chemical and Mathematical Science
Publisher: Elsevier
URI: http://researchrepository.murdoch.edu.au/id/eprint/19209
Item Control Page Item Control Page